# SDR DALA2022081005456

- Difficulty date: August 2, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,054 hours, 24,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6807 LEFT WING TIP 0.3" X 0.9" METAL MISSING DUE TO LIGHTNING STRIKE. CORRECTIVE ACTION: PERFORMED SECTION 1 TIME LIMITED REPAIR PER ERA 601212-14 REV ORIGINAL. (9206323)
